Would you have Numbness in feet (Numbness in hands or feet) when you have Osteoporosis?
Summary: Numbness in feet is reported only by a few people with Osteoporosis. We study people who have Numbness in feet (Numbness in hands or feet) and Osteoporosis from FDA and social media. Find out below who they are, other conditions they have and drugs they take.
You are not alone: join a support group for people who have Osteoporosis and Numbness in feet >>>
Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>
Osteoporosis (bones weak and more likely to break) can be treated by Fosamax, Alendronate Sodium, Vitamin D, Calcium, Actonel, Forteo. (latest reports from 112,602 Osteoporosis patients)
Numbness in feet
Numbness in feet has been reported by people with high blood pressure, depression, high blood cholesterol, attention deficit hyperactivity disorder, stress and anxiety. (latest reports from 492 Numbness in feet patients)
On May, 9, 2015: 1 people who has osteoporosis and Numbness In Feet is studied.
Gender of people who have osteoporosis and experienced Numbness in feet * :
|Numbness in feet||100.00%||0.00% |
Age of people who have osteoporosis and experienced Numbness in feet * :
|Numbness in feet||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||0.00%||100.00% |
Severity of the symptom * :
|least||moderate||severe||most severe |
|Numbness in feet||0.00%||100.00%||0.00%||0.00% |
Top co-existing conditions for these people * :n/a
Most common drugs used by these people * :
- Alendronate sodium (1 people, 100.00%)
* Approximation only. Some reports may have incomplete information.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Osteoporosis and Numbness In Feet?
You are not alone! Join a support group on :
- support group for people who have Numbness In Feet and Osteoporosis
- support group for people who have Osteoporosis
Recent conversations of related support groups:
Browse all Osteoporosis symptoms:
Could your drug cause:
Other conditions that could cause:
Can you answer these questions (Ask a question):
More questions for: Osteoporosis, Numbness in feet
You may be interested at these reviews (Write a review):
- Numbness between toes
This summer I flip flops, with the strap between my toes, almost exclusively. When I switched this fall to regular shoes I noticed a strange, numb sensation between my big toe and second toe. At first I thought it had something to do with the flip flops and thought it would go away. It has been a f ...
- Fosamax causes numerous problems (1 response)
I took Fosamax for 7 years. In the last two years my bone decreased, where as it had been 28% loss in the spine it went to 31% loss. For the first 5 years it did stop any bone loss but later seemed to stop working. I was very lucky with this drug as others have numerous problems. one lady I know wa ...
- Paxil cause osteoporosis?
I had OCD since age 8. At 42 I was finally diagnosed and put on Paxil. When I reached 40 mgs and after 2 months on 40 mgs i was completely cured of OCD. I stayed on Paxil for the next 15 years. I no longer take any SSRI as they were causing severe lethargy that last few years of use. When I was aro ...
- Viagra causes numbness in feet
When I take Viagra numbness in my feet intensifies and is lingering.
- Pain in the neck and arthritis after taking generic fosamax
I started taking Generic Fosamax about six months ago and last week i had a terrible neck pain and spasm. I went to my accupunturist and he did accupunture and massage, but the pain did not go away. Later that week, I noticed that I had a lot of pain every time I flexed my left knee, and later that ...
More reviews for: Osteoporosis, Numbness in feet
Comments from related studies:
From this study (1 week ago):
Taking the drug once a week would feel very poorly after taking and it would take a couple of days to get over it.
From this study (2 weeks ago):
I can't make this site allow me to list other drugs. I take lots of Calcium and Vit D and was on Lotrel but got light headed and am now on just Benazepril and have fluctuating blood pressure and feel weird and light headed
From this study (1 month ago):
Numbness in face going to partial numbness that feels like a dental shot wearing off. Severe numbness and weakness on both sides, but especially left side. If stand for more than 10 or so minutes, leg starts shaking. Most times when walking, need a wall to guide me. When not completely numb, severe tingling in toes/feet and fingers/hands/wrists spreading up. Feels as if can't completely empty bladder. Difficulty forming words, easy forgetting, hard time remembering. Hand starts to shake when I try to grip things, hold things, writing. Sudden taste change before started topramax; change at end of December. Severe exhaustion. Super tired after 1-1/2 to 2 hours or less dependent on activities. Right arm jumps when at rest. Deep itchy shocking pain; keeps getting worse. Having problems with hands and feet staying warm; feel extremely cold all over even when it's warm. Severe chest pain especially on left side under armpit; feels as if being punched. Vision goes back and fort with blurryness and left eye shakes/twitches occassionally. Night vision is now gone; need some sort of lighting or get severely disoriented. No sense of hunger; have to remember to eat if I remember. Severe pain in fingers, hands, wrists feels as if severely swollen...makes using them extremely difficult. Severe tightness in chest as if a very heavy person sitting on chest; can't catch breath. During showers, feel extremely itchy. afterward, feels like electrical charges over whole body, then severe pain sets in and my head starts getting very foggy and ears ring even more. majority symptoms started March 18 which was over 2 months after being on topramax. These symptoms were not gradual, but hit fast. Two or 3 symptoms a day and worsening. I do see a counselor and a psychiatrist and know this is not anxiety related. Today, Thursday, April 16, saw a neurologist that was inattentive, visit was very short, he was only concerned with the symptoms that led to ER visit and not that symptoms have continued to get worse and that I developed more. Dr did not want to read my symptom diary, but was more concerned about what medications that I was taking. Dr did an eye test and announce that I did not have MS and that I need to seek psychiatric help.
Post a new comment OR Read more comments
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.